# SDR A6WA200540304

- Difficulty date: September 19, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 621-625.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE FS 621 TO 625.3 INTERCOSTAL AT STRINGER 142 IS CRACKED NEAR RADIUS APPROX .80 INCH LONG.  MAINTENANCE REMOVED CRACKED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IAW SRM. (M)
